Limit theorems for bivariate extremes of non-identically distributed random variables

Tom 29 / 2002

H. M. Barakat Applicationes Mathematicae 29 (2002), 371-386 MSC: Primary 60F05; Secondary 62E15, 62E20, 62G30. DOI: 10.4064/am29-4-1

Streszczenie

The limit behaviour of the extreme order statistics arising from $n$ two-dimensional independent and non-identically distributed random vectors is investigated. Necessary and sufficient conditions for the weak convergence of the distribution function (d.f.) of the vector of extremes, as well as the form of the limit d.f.'s, are obtained. Moreover, conditions for the components of the vector of extremes to be asymptotically independent are studied.

Autorzy

  • H. M. BarakatDepartment of Mathematics
    Faculty of Science
    Zagazig University
    Zagazig, Egypt
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek